# SDR AALA201907199024

- Difficulty date: July 19, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 55,464 hours, 22,620 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOORBEAM AT BS 1016 BETWEEN RBL 30 AND RBL 32. REPAIRED FLOORBEAM PER EA 295799 AND SRM 53-70-51-2R-4.
